# SDR ASAA2016082817831

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,917 hours, 11,556 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6650
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 25,770 hours, 7,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND PUDDLE OF FUEL UNDER NR 1 ENGINE.  ACFT GROUNDED.  R & R NR 1 ENGINE HMU, REF TC N8473001.
